Universal-R Matrices and Invariants of Quantum Supergroups

Zhang, RB and Gould, MD (1991) Universal-R Matrices and Invariants of Quantum Supergroups. Journal of Mathematical Physics, 32 12: 3261-3267. doi:10.1063/1.529487

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299667_OA.pdf Full text (open access) application/pdf 1.00MB 0

Author Zhang, RB
Gould, MD
Title Universal-R Matrices and Invariants of Quantum Supergroups
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1991-12-01
Year available 1991
Sub-type Article (original research)
DOI 10.1063/1.529487
Open Access Status File (Publisher version)
Volume 32
Issue 12
Start page 3261
End page 3267
Total pages 7
Publisher AMER INST PHYSICS
Language eng
Keyword Yang-Baxter Equation
Conformal Field-Theories
Polynomial Invariant
Links
Knots
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:16:16 EST by System User on behalf of Learning and Research Services (UQ Library)